# SDR MALA000290

- Difficulty date: April 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SEAT TRACK FLANGE LBL 18.3 AT STA 294 - STA 339.0 FROM STA 339 - STA 363 FROM LBL 18.3 STA 339 - 363.
